Journal of Differential Geometry

Four-manifolds with positive curvature operator

Richard S. Hamilton

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 24, Number 2 (1986), 153-179.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214440433

Digital Object Identifier
doi:10.4310/jdg/1214440433

Mathematical Reviews number (MathSciNet)
MR862046

Zentralblatt MATH identifier
0628.53042

Subjects
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)
Secondary: 58G30

Citation

Hamilton, Richard S. Four-manifolds with positive curvature operator. J. Differential Geom. 24 (1986), no. 2, 153--179. doi:10.4310/jdg/1214440433. https://projecteuclid.org/euclid.jdg/1214440433


Export citation